<< Previous Issue Kyungpook Mathematical Journal (Vol. 42, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 1—197
 Original Articles 
A Characterization of Right Artinian Rings
A. Ghorbani
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 1—3
Incomparability and Transitivity
J. Neggers1 , Young Hee Kim2 , Hee Sik Kim3
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 5—11
On Partially Unit-regularity
Huanyin Chen
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 13—19
Semilattices with an Involution

Ivan Chajda

Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 21—23
The Depth of a Weak Hypersubstitution
S. Leeratanavalee
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 25—32
Idempotent Separating Congruences in a Weak P-regular Semigroup
M. K. Sen1 , A. Seth2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 33—38
Fuzzy Ideals Extensions in Semigroups
Xiang Yun Xie
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 39—49
Estimates of Hyperbolic Metric with Applications to Teichmüller Spaces

Toshiyuki Sugawa

Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 51—60
On a Linear Combination of Classes of Multivalently Harmonic Functions
Om P. Ahuja , Jay M. Jahangiri
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 61—70
Hyers-Ulam-Rassias Stability of a Quadratic Functional Equation
Ick-Soon Chang , Hark-Mahn Kim
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 71—86
Some Results for Unified Riemann-Zeta Function
S. P. Goyal , A. Parashar
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 87
On a Construction of Plane Sets with Pre-assigned Metric Dimensions
Soon-Mo Jung , Bo-Hyun Chung , Byungbae Kim
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 95—102
Interpolation Problems for Trace-Class Operator in Tridiagonal Algebra
Joo Ho Kang1 , Young Soo Jo2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 103—110
Convergence of the $C^1$ Lagrange Polynomial Spline Interpolation
Sang Dong Kim1 , Sang Hun Lee2 , Byeong Chun Shin3
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 111—120
On Certain Subclasses of Meromorphically Univalent Functions
J. Patel1 , Poulasti Sahoo2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 121—132
Poisson Maximal Operators
Yoon Jae Yoo
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 133—145
$\kappa$-Compact Frames
Nizar Marcus
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 147—164
Locally Sierpinski Spaces as Interval Quotients
F. J. Craveiro de Carvalho1 , Bernd Wegner2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 165—169
A Note on almost $s$-continuous Functions
Seong Hoon Cho
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 171—175
On LP-Sasakian Manifolds with a Coefficient $\alpha$
U. C. De , A. A. Shaikh , A. Sengupta
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 177—186
On a Connection on Contact and Hypercontact Manifolds
H. Kitahara , Jin Suk Pak
Kyungpook Mathematical Journal 2002 Vol. 42, No. 1, 187—197

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd